MathSciNet Relay Station
MathSciNet bibliographic data
MR947310 82A41
Duplantier, Bertrand; Saleur, Hubert Winding-angle distributions of two-dimensional self-avoiding walks from conformal invariance. Phys. Rev. Lett. 60 (1988), no. 23, 2343–2346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement